Scattering of solitons of the Klein-Gordon equation coupled to a classical particle

Valery Imaikin*, Alexander Komech, Peter A. Markowich

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

16 Scopus citations


Long-time asymptotics are established for finite energy solutions of the scalar Klein-Gordon equation coupled to a relativistic classical particle: any "scattering" solution is asymptotically a sum of a soliton and of a dispersive free wave packet as t → ±∞. These asymptotics mean the nonlinear scattering of free wave packets by the soliton.

Original languageEnglish (US)
Pages (from-to)1202-1217
Number of pages16
JournalJournal of Mathematical Physics
Issue number3
StatePublished - Mar 1 2003

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this